2019
Том 71
№ 6

All Issues

Kopets M. M.

Articles: 5
Article (Ukrainian)

Optimal control of a linear system with lag in controls in a Hilbert space

Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 652–655

Article (Ukrainian)

The problem of the construction of the linear quadratic regulator in a Hilbert space in the case of a lag in the control

Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 377–381

Article (Ukrainian)

Synthesis of an optimal linear system with a lag in a Hilbert space

Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 245–248

Article (Ukrainian)

Modal controllability in a Banach space

Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 89–92

Article (Ukrainian)

Zero controllability of linear stationary systems in Banach spaces

Beiko I. V., Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 70–72